# SDR EIA2001011

- Difficulty date: February 17, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 7933 · Engine Oil Temperature
- Part: Bulb
- Part number: 56B17S2
- Part serial: 1923
- Condition: Defective
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE OIL TEMP INCREASED TO RED BAND.  INFLIGHT SHUTDOWN CHECKLIST ACCOMPLISHED.  REPLACED NR 4 ENGINE OIL TEMP BULB PER MM 79-34-01.  OPS CHECK NORMAL.  PERFORMED WINDMILL INSPECTION.  NO DEFECTS NOTED.  (M)
